Ioannidou, Theodora. and Piette, Bernard and Zakrzewski, Wojtek (1999) Spherically symmetric solutions of the SU(N) Skyrme models. Journal of Mathematical Physics, 40 (12). pp. 6223-6233. ISSN 0022-2488. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
Recently we have presented an ansatz which allows us to construct skyrmion fields from the harmonic maps of S-2 to CPN-1. In this paper we examine this construction in detail and use it to construct, in an explicit form, new static spherically symmetric solutions of the SU(N) Skyrme models. We also discuss some properties of these solutions. (C) 1999 American Institute of Physics. [S0022- 2488(99)02612-2].
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||I.T. Ekpo|
|Date Deposited:||19 Apr 2009 20:41|
|Last Modified:||07 Apr 2014 09:28|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/16862 (The current URI for this page, for reference purposes)|